Modular equations and Ramanujan's Chapter 16, Entry 29

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we illustrate how some of the classical modular equations can be proved by using only Ramanujan's summation (see (1.1)) and dispensing completely with the Schröter-type methods.

Original languageEnglish (US)
Pages (from-to)225-235
Number of pages11
JournalProceedings Mathematical Sciences
Volume104
Issue number1
DOIs
StatePublished - Feb 1 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Modular equations and Ramanujan's Chapter 16, Entry 29'. Together they form a unique fingerprint.

Cite this